MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T HEMODIALYSIS SYSTEM WITHOUT CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190858
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 08/11/2026
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2026 a biomedical technician requested onsite service for machine verification following a hemodialysis (hd) patient incident on the 2008t hemodialysis machine.The patient coded and passed away on the machine.Attempts to obtain additional information were unsuccessful.The fresenius medical care field service technician (fst) evaluated the machine.The fst performed the ultrafiltration (uf) problem identification checklist according to p/n 507162 rev.G, performed uf pump calibration, verified 1.0cc/ml, functional checks were performed, and the machine was heat disinfected.The machine passed all functional testing.No further information was provided.
 
Additional Manufacturer Narrative
Plant investigation: the plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.Clinical investigation: there is a temporal relationship between hd therapy utilizing the fresenius 2008t hemodialysis machine and the patient event of coding with subsequent death.However, there is no documentation to show a causal relationship between the adverse event and use of the 2008t machine.Additionally, there is no allegation of a machine malfunction or deficiency reported for this event.Although the cause of death was not obtained, ¿cardiac arrest accounts for a quarter of deaths among patients on dialysis.¿ there were no reported issues with the 2008t machine, and the machine passed all functional testing during evaluation.Based on the available information and no allegation or evidence of a malfunction or deficiency, the fresenius 2008t hemodialysis machine can be excluded as the cause of the patient¿s coding and death.

Brand Name
2008T HEMODIALYSIS SYSTEM WITHOUT CDX
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key50451622
Report Number0008030665-2026-02285
Device Sequence Number16073984
Product Code KDI
UDI-Device Identifier00840861100903
UDI-Public00840861100903
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K231125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number190858
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/23/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Fresenius Bloodlines.; Fresenius Dialyzer.
Outcome Attributed to Adverse Event Death; Life Threatening;
Patient SexUnknown